# SDR USAA050738

- Difficulty date: June 7, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Channel
- Part number: 65C2660399A
- Condition: Cracked
- Location: Nr 3 Slat
- Part time: 53,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4- CHANNEL, 1 INCH CRACK, NR 3 SLAT JUST BELOW ROD END ACTUATOR ATTACHMENT POINT (L) CHANNEL.  FABRICATED AND INSTALLED NEW CHANNEL.  (K)
